A 40-year-old member asked:
I'm taking geritol and i'm bleeding. what is this?
1 doctor answer • 1 doctor weighed in
Geriatrics 32 years experience
From where?: From where are you bleeding? Nose? Gums? Rectum? Penis or vagina (you didn't state gender)? Geritol is a brand of vitamins (http://www.geritol.com/) marketed towards elderly when I was growing up. Regardless, vitamins shouldn't make you bleed. So you need to go see your family doctor for an evaluation. If you feel lightheaded, faint, dizzy, as if you might pass out, call 911 & unlock front door
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Mar 8, 2023
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.